Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A Levine–Tristram invariant for knotted tori

Daniel Ruberman

Algebraic & Geometric Topology 22 (2022) 2395–2418
Abstract

We define a new topological invariant of an embedded torus in a homology S1 × S3, analogous to the Levine–Tristram invariant of a knot. We compare it to an invariant of smooth tori, defined recently by Echeverria using gauge theory for singular connections.

Keywords
4-manifold, knotted torus, Levine–Tristram invariant
Mathematical Subject Classification
Primary: 57K41, 57K45
References
Publication
Received: 12 October 2020
Revised: 13 March 2021
Accepted: 3 May 2021
Published: 25 October 2022
Authors
Daniel Ruberman
Department of Mathematics
Brandeis University
Waltham, MA
United States